continua IL black FRIDAY al CUBO |15% su tutto con il coupon 15alcubo | SCOPRI di più

Customer care
  • Sanofi Buscopan Compositum Food Supplement 20 Coated Tablets -22%

Sanofi Buscopan Compositum Food Supplement 20 Coated Tablets

8.79€ 11.20€
  • Brand: SANOFI Srl
  • Product Code: 029454042
  • EAN:
  • Availability: In Stock
  • Purchase 3 items for 8.61€ each
  • Purchase 4 items for 8.44€ each
  • Purchase 5 items for 8.26€ each

Sanofi

Buscopan Compositum

Dietary supplement

Therapeutic indications

Paroxysmal pains in diseases of the gastrointestinal tract, spastic pain, dyskinesia of the urinary tract and biliary, dysmenorrhea.

dosage

The following dosage is advisable for adults, unless otherwise prescribed: Tablets coated 1-2 tablets 3 times a day. Do not exceed 6 tablets a day. The tablets should not be chewed, but swallowed whole with a sufficient amount of water. Suppositories 1 suppository 3-4 times a day. Do not exceed 4 suppositories per day. Duration of treatment Buscopan compositum should not be taken for longer than three days unless prescribed by a doctor (see section 4.4). Pediatric population The use of Buscopan compositum is not recommended for children under 10 years of age. Simultaneous administration of other paracetamol-containing drugs may require dose adjustment, see section 4.4.

Active principles

Buscopan compositum 10 mg + 500 mg coated tablets One coated tablet contains: Active ingredients: joscin N-butylbromide 10 mg, paracetamol 500 mg. Buscopan compositum 10 mg + 800 mg suppositories One suppository contains: Active ingredients: joscina N-butylbromide 10 mg, paracetamol 800 mg. For a full list of excipients, see section 6.1.

Excipients

Coated tablets: Core: microcrystalline cellulose, sodium carmellose, corn starch, ethyl cellulose, colloidal silica, magnesium stearate. Coating: hypromellose, polyacrylates, titanium dioxide, macrogol 6000, talc, silicone-anti-foam agent. Suppositories: glyceride esters of saturated fatty acids, soy lecithin.

Contraindications

Buscopan compositum should not be used in cases of - hypersensitivity to the active substances, to non-steroidal anti-inflammatories or to any of the excipients. - Acute angle glaucoma. - Prostatic hypertrophy or other causes of urinary retention. - Pyloric stenosis and other stenosing conditions the gastrointestinal canal, paralytic ileus, ulcerative colitis, megacolon. - Reflux oesophagitis. - Intestinal atony of the elderly and debilitated subjects. - Myasthenia gravis. - Pediatric age. - Paracetamol-based products are contraindicated in patients with manifested glucose-6-phosphate dehydrogenase deficiency and in those with severe hemolytic anemia. - Severe hepatocellular insufficiency (Child - Pugh C). The use of Buscopan compositum is contraindicated in case of rare hereditary conditions that may be incompatible with an excipient of the product (see section 4.4). Buscopan compositum 10 mg + 800 mg suppositories should not be used in patients with a history of soy allergy or peanut.

Warnings

Buscopan compositum should not be taken for more than 3 days unless directed to do so by your doctor. Ask the patient to consult the doctor if the pain persists or worsens, if new symptoms occur, or if there is redness or swelling because these may be symptoms of a serious condition. In the case of severe abdominal pain of unknown origin which persists, is worse or is accompanied by symptoms such as fever, nausea, vomiting, alteration of bowel movements, distended abdomen, drop in blood pressure, fainting or blood in the stool, seek immediate medical attention. To prevent overdose, it must be ensured that other drugs taken at the same time do not contain paracetamol, one of the active ingredients of Buscopan compositum. Hepatic injury may occur if the recommended dose for paracetamol is exceeded (see section 4.9). Buscopan compositum should be used with caution in case of: • glucose-6-phosphate dehydrogenase insufficiency • hepatic dysfunction (eg due to chronic alcohol abuse, hepatitis) • impaired renal function • Gilbert's syndrome • hepatocellular insufficiency (Child - Pugh A / B) Administer with caution in subjects with renal or hepatic impairment. Under these conditions, Buscopan compositum should only be administered under medical supervision, if necessary, reducing the dose or prolonging the interval between individual administrations. renal and hepatic function should be monitored after prolonged use. The wide use of analgesics, especially in high doses, can induce headache that should not be treated with increased doses of medicine. Serious acute hypersensitivity reactions (eg anaphylactic shock) are very rarely observed. Treatment should be discontinued at the first signs of a hypersensitivity reaction following the administration of Buscopan compositum. Abrupt discontinuation of analgesics after prolonged use at high doses may cause withdrawal symptoms (eg headache, fatigue, nervousness), which usually resolve within a few days. The reassumption of analgesics should be subordinated to the medical advice, and to the remission of withdrawal symptoms. Because of the potential risk of anticholinergic complications, it should be used with caution in patients predisposed to narrow-angle glaucoma, in patients subject to intestinal or urinary tract obstructions and those prone to tachyarrhythmia with autonomous central nervous system disorders, in tachyarrhythmias, in arterial hypertension, congestive heart failure and hyperthyroidism. All antimuscarinics reduce the volume of bronchial secretions; therefore they must be used with caution in subjects with chronic inflammatory obstructive diseases of the respiratory system. During treatment with paracetamol before taking any other medication, check that it does not contain the same active substance, as if paracetamol is taken in high doses, serious adverse reactions may occur, see section 4.2. Ask the patient to contact the doctor before attaching any other medication. See also section 4.5. Buscopan compositum 10 mg + 500 mg tablets contains 4.32 mg sodium per tablet. To be taken into consideration in patients on a controlled sodium diet.

Pregnancy

Pregnancy There are no adequate data on the use of Buscopan compositum during pregnancy. The long experience with the two monotherapy substances indicated insufficient evidence of adverse effects during pregnancy in women. After the use of joscin N-butylbromide, pre-clinical studies in rats and rabbits showed no embryotoxic or teratogenic effects. During pregnancy, potential data on paracetamol overdose did not show an increased risk of malformations. Reproduction studies to investigate oral use have not shown signs suggesting foetotoxicity malformations. Under normal conditions of use, paracetamol can be taken during pregnancy after careful consideration of the risk-benefit ratio. During pregnancy, paracetamol should not be taken for prolonged periods, at high doses, or in combination with other medicines because safety has not been confirmed in such cases. Therefore, Buscopan compositum is not recommended during pregnancy. Breast-feeding The safety of joscin N-butylbromide during lactation has not yet been established. Paracetamol is excreted in human milk. However it is foreseeable that at therapeutic doses it does not cause undesirable effects in the newborn. The decision to continue or discontinue breast-feeding or to continue or discontinue Buscopan compositum therapy should be made considering the benefits of breastfeeding for the child and the benefits of Buscopan compositum therapy for the mother. Fertility Studies on effects on fertility in humans have not been conducted (see section 5.3).

Side effects

Adverse reactions are listed below by system organ class and by frequency, according to the following categories: Very common: ≥ 1/10 Common: ≥ 1/100 <1/10 Uncommon: ≥ 1 / 1,000 <1/100 Rare: ≥ 1 / 10,000 <1 / 1,000 Very rare: <1 / 10,000 Not known: frequency can not be determined based on available data. Blood and lymphatic system disorders: Not known: pancytopenia, agranulocytosis, thrombocytopenia, leukopenia. Immune system disorders, skin and subcutaneous tissue disorders: Uncommon: skin reactions, abnormal sweating, itching, nausea. Rare: erythema, decreased blood pressure including shock. Not known: anaphylactic shock, anaphylactic reactions, drug cutaneous reaction, dyspnoea, hypersensitivity, angioedema, urticaria, rash, rash. Very rare cases of severe skin reactions (such as Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and generalized exanthematous pustulosis (AGEP)) have been reported with the use of paracetamol. Cardiac disorders: Rare: tachycardia. Respiratory, thoracic and mediastinal diseases: Not known: bronchial muscle spasms (especially in patients with a history of bronchial asthma or allergy). Gastrointestinal disorders: Uncommon: dry mouth. Hepatobiliary disorders: Not known: increase in transaminases. Renal and urinary disorders: Not known: urinary retention. Cases of erythema multiforme have been reported with the use of paracetamol. Hypersensitivity reactions such as angioedema, laryngeal edema have been reported. In addition, the following side effects have been reported: anemia, abnormal liver function and hepatitis, kidney changes (acute renal failure, interstitial nephritis, haematuria, anuria), gastrointestinal reactions and vertigo. Drowsiness, mydriasis, disturbance of accommodation, increased ocular tone, constipation and difficulty in urination have also been reported. Reporting of suspected adverse reactions The reporting of suspected adverse reactions occurring after authorization of the medicinal product is important as it allows continuous monitoring of the benefit / risk balance of the medicinal product. Healthcare professionals are asked to report any suspected adverse reactions via the national reporting system at www.agenziafarmaco.gov.it/it/responsabili.

Overdose

Because of paracetamol overdose, older people, young children, patients with liver disorders, chronic alcohol consumption or chronic malnutrition, as patients treated with enzyme-inducing medicinal products are at greater risk of intoxication, even with fatal outcome. Symptoms N-butylbromide of joscin In the event of an overdose, anticholinergic effects have been observed. Paracetamol In cases of chronic intoxication, hemolytic anemia, cyanosis, weakness, vertigo, paresthesia, tremor, insomnia, headache, loss of memory, irritation of the central nervous system, delirium and convulsions can occur. Symptoms usually occur during the first 24 hours and include pallor, nausea, vomiting, anorexia and abdominal pain. Patients may then experience temporary subjective improvement but mild abdominal pain perhaps indicative of hepatic injury may persist; a considerable increase in transaminases, jaundice, coagulation disorders, hypoglycemia and passage to hepatic coma could occur. A single dose of paracetamol of approximately 6g or more in adults or 140mg / kg in children may cause hepatocellular necrosis. This can induce complete irreversible necrosis and subsequently hepatocellular insufficiency, metabolic acidosis and encephalopathy, which can in turn progress to coma and death. Competitive increases in liver transaminases (AST, ALT), lactate dehydrogenase and bilirubin have been observed and an increase in prothrombin time, which occurs 12 to 48 hours after ingestion. Clinical symptoms of hepatic injury are normally evident after 2 days and reach a maximum after 4 - 6 days. Acute renal failure with acute tubular necrosis may develop even in the absence of severe hepatic injury. Other non-hepatic symptoms such as myocardial abnormalities and pancreatitis have also been reported after an overdose with paracetamol. Joscina N-butylbromide therapy If required, parasympathomimetic medicinal products should be administered. An ophthalmological examination should be performed urgently in glaucoma. Cardiovascular complications must be treated according to the usual therapeutic principles. In the event of respiratory paralysis: intubation and artificial respiration must be considered. Catheterization may be necessary for urinary retention. In addition, appropriate support measures must be used as necessary. Paracetamol Where paracetamol intoxication is suspected, intravenous administration of SH group donors such as N-acetylcysteine ​​within the first 10 hours of ingestion is indicated. Although N-acetylcysteine ​​is more effective when given within this period, it may still offer some degrees of protection if given 48 hours after ingestion; in this case, it should be taken longer. The plasma concentration of paracetamol can be lowered with dialysis. Quantitative analyzes of the plasma concentration of paracetamol are recommended. Further measures will depend on the severity, nature and course of clinical symptoms of paracetamol intoxication and should follow standard intensive care protocols.

Interactions

Use with extreme caution and under strict control during chronic treatment with drugs that may induce liver monoxigenase induction or when exposed to substances that may have such effect (eg rifampicin, cimetidine, antiepileptics such as glutetimide, phenobarbital, carbamazepine) . The same situation occurs with potentially hepatotoxic substances and with alcohol abuse. Concomitant administration of chloramphenicol may lead to a prolongation of the half-life of chloramphenicol, with the risk of elevating its toxicity. As the clinical relevance of the interactions of paracetamol with warfarin and coumarin derivatives has not yet been established, long-term use of Buscopan compositum in patients taking oral anticoagulant therapy should only be under medical supervision. Concomitant use of paracetamol and zidovudine (AZT or retrovir) increases the tendency to reduce leukocytes (neutropenia). Therefore Buscopan compositum should be taken together with zidovudine only under medical supervision. Taking probenecid inhibits the binding of paracetamol to glucuronic acid, thereby reducing the clearance of paracetamol by approximately a factor of 2. The dose of paracetamol should therefore be reduced during concomitant administration with probenecid. Cholestyramine reduces the absorption of paracetamol. The administration of paracetamol can interfere with the determination of uricemia (by the phosphotungstic acid method) and with that of glycaemia (by the glucose-oxidase-peroxidase method). The anticholinergic effect of medicinal products such as tri and tetracyclic antidepressants, antihistamines, antipsychotics, quinidine, amantadine, disopyramide and other anticholinergics (eg tiotropium, ipratropium, substances similar to atropine) can be enhanced by Buscopan compositum. Concomitant treatment with dopamine antagonists, such as metoclopramide, may result in a reduction in the effect of both drugs on the gastrointestinal tract. Tachycardia induced by β-adrenergic drugs may be enhanced by Buscopan compositum. The tachycardic effects of beta-adrenergic agents may be intensified by Buscopan compositum. In addition for oral use: Drugs that slow gastric emptying (eg, propantheline) can reduce the rate of absorption of paracetamol, delaying its therapeutic effect; on the contrary, drugs that increase the rate of gastric emptying (eg metoclopramide) lead to an increase in the speed of absorption of paracetamol.

.